MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW DRAINAGE KIT; CATHETER IRRIGATION

ARROW INTERNATIONAL INC. ARROW DRAINAGE KIT; CATHETER IRRIGATION
Model Number IPN036836
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Mdr report key: (b)(4).Mdr text key: (b)(4).Mdr report number: mw5101664.
 
Event or Problem Description
Complaint found in maude database reported as: "patient had a left percutaneous chest tube placed on (b)(6) 2021 by seldinger's technique.It has been in place since that time functional.Cxr on (b)(6) 2021 noted a worsening pneumothorax, but a wire density object was noted that did not correlate with a telemetry wire.Ultimately, this chest tube was exchanged for a different tube, and during the exchange a piece of the guidewire was identified at the end of the catheter while it was removed.Fda safety report id # (b)(4).".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Mdr report key: 11929586.Mdr text key: 254376084.Mdr report number: mw5101664.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW DRAINAGE KIT
Common Device Name
CATHETER IRRIGATION
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12300192
Report Number9680794-2021-00396
Device Sequence Number11754910
Product Code GBX
UDI-Device Identifier50801902120156
UDI-Public50801902120156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberIPN036836
Device Catalogue NumberAK-01600
Device Lot Number13F21B0235
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED